MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL
Model Number M0061458660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hematuria (2558)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a contour ureteral stent was used in a stent placement procedure for stone management; laser lithotripsy in the left ureter performed on (b)(6) 2022, as part of the u0652 double-j registry clinical study.(b)(6) 2022, a planned stent removal procedure was performed.The stent was not difficult to remove and was removed successfully.Pain control was not required.It was reported that the patient experienced mild hematuria and mild left ureteral pain and was prescribed with ketoprofen for 48 hours as medication for the adverse events.The mild hematuria and mild ureteral pain were reported to have been resolved on (b)(6) 2022.In the physician's assessment, the relationship between the procedure and the event is possibly related, and the relationship between the device and the event is possibly related.
 
Additional Manufacturer Narrative
Study: u0652 double-j registry clinical study.Patient code e2330 captures the reportable event of pain.Patient code e1302 captures the reportable event of hematuria.Impact code f2303 captures the reportable event of medication required.

Brand Name
CONTOUR SUREDRIVE
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16300506
Report Number3005099803-2023-00366
Device Sequence Number6767203
Product Code FAD
UDI-Device Identifier08714729903215
UDI-Public08714729903215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model NumberM0061458660
Device Catalogue Number64441
Device Lot Number0027729531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale